# SDR ASAA0180225

- Difficulty date: July 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, GALLEY SERVICE DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED FROM THE SLIDE COVER.  REATTACHED LANYARD BETWEEN GIRT BAR AND DOOR SLIDE COVER.  (M)
